# SDR QXEA0001110

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 30,646 hours, 38,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 6
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI - EMERGENCY LIGHT ON SEAT 6 B INOPERATIVE.  REPAIRED BROKEN WIRE UNDER SEAT 6 B CUSHION.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
